Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Cramps and absence of withdrawal bleeding after stopping contraceptive pills

Hi Ive been taking mercilon contraceptive pill for about two years now, I have two children already, i havent had a withdrawal bleed for two months I had a sickness bug in february but continued with the pills , I finished the packet on friday and still no withdrawal bleed again, what could be wrong, im very worried as I dont want to be pregnant but scared its something more serious. (pregnancy test back in march was negative), im getting cramping like my period is coming but nothing
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Lou.

Welcome here on HCM.
Don’t worry if pregnancy test is negative.
Continue to take PILLS AS FAR AS YOU NEED ITS CONTRACEPTION EFFECT.
But AS YOU TOLD THAT YOU ARE TAKING FOR TWO YEARS SO GRET COMPLETE MEDICAL EXAMINATION DONE BY YOUR gp.
If there is NO Contraindicative CHANGES IN YOUR BODY.
Every ORAL CONTRACEPTIVE PILLS NEED MEDICAL EXAMINATION ATLEAST AT THREE MONTH INTERVAL.

Good luck

Thanks
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor